# SDR FDEA201108033081

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53989507201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE STRINGER 9R BETWEEN FR 98 TO 100 HAS 2 PIECES BROKEN OFF.  R & R STRINGER 9R FROM FR 95 TO 102 IAW SRM 51-72-10, PARA 5A & 6A.  FABRICATED NEW STRINGER IAW DWG 19A53989507.  REPROTECTED IAW SRM 51-21-10, 51-23-10, & 51-75-10.
